Tag Archives: Count

Original Percogesic enhanced pain relief -Acetaminophen 325 mg, Diphenhydramine 12.5 mg – Fast Acting Coated Caplets, 90 Count. Aspirin Free. Pain Reliever, Fever Reducer, Antihistamine (pack of 2)

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains. Active Ingredients: Acetaminophen 325 mg, Diphendyramine HCLl12.5MG Pharmacist recommended Fast Acting Easy-to-swallow coated tablets Take 2 caplets every 6 hours while symptoms… Read More »

McKesson Performance Bandage Adhesive Fabric Strip, 100 Count (Pack of 2)…

Performance Adhesive Bandages – Fabric Strip 1″ x 3″ (2.5 cm x 7.6 cm) Flexible, durable fabric. Stretchable for added comfort. Helps protect cuts and scrapes by conforming to skin with an absorbent, non-stick pad. Sterile individual packages help promote cleanliness and further protect against infection. Features comfortable fit, long-lasting adhesive. Sterile Single Use Not… Read More »

Diurex Max Diuretic Water Caplet, 24 Count

Diurex Max Water Caplets are intended for the needs of women who want only menstrual diuretic “bloat relief” medicine without other active ingredients that may not be needed or wanted. Each single caplet dose contains the maximum strength of a medically recognized diuretic to help gently increase the outflow of temporary excess body water for hour-after-hour relief… Read More »

Imodium Multi-Symptom Gas & Diarrhea Relief Caplets, 42 count

Imodium Multi-Symptom Relief is the only over-the-counter antidiarrheal brand that combines two powerful medicines to relieve symptoms of diarrhea, gas, cramps, and bloating. Each caplet contains 2 milligrams of loperamide HCl to help relieve diarrhea, and 125 milligrams of simethicone to help relieve gas, cramps, and bloating. Imodium Multi-Symptom Relief works faster than loperamide HCl.… Read More »

GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count

Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details. Compare to active ingredient in… Read More »